International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 3, Pages 307-317

On certain quasi-complemented and complemented Banach algebras

Pak-Ken Wong

Department of Mathematics, Seton Hall University, South Orange 07079, New Jersey, USA

Received 27 February 1978

Copyright © 1978 Pak-Ken Wong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we continue the study of quasi-complemented algebras and complemented algebras. The former are generalizations of the latter and were introduced in [4] and studied in [4] and [11]. Some results are proved.